# SDR CALA2017092203285

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 91,670 hours, 18,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Obstructed
- Location: R4 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R4 DOOR WHEN ARMED,  THE SLIDE LIGHT DOES NOT ILLUMINATE.  PERFORM THE SAFETY CHECKLIST.  OPENED DOOR AND FOUND WATER BOTTLE CAP IN THE GIRT BAR SENSOR. REMOVED THE CAP,  OPS CHECKED GOOD
